Pain in feet and pernicious anaemia

Ime 59 and been on B12 injections twice a month for 18months before that it was every 3months for 25 yrs after 1 month that awful tiredness comes but the last 12 months I've been getting pain in my feet and numbness I also have an under active thyroid the doctor thinks it is due to my B12 does anyone else suffer from this 🙁

3 Replies

oldestnewest
  • if. It's lack of B12 you can buy a spray from Holland and barret that you spray under the tongue X 4 a day which gives you a daily dose and will help with your lack of energy. It's called B12 Boost .

  • No problems with B12, even though I Went Vegan, Around 2 Years Ago, Officially, ... I took An Iron Fizz Tablet, Which Has B12 In It, In New Zealand, … but I am getting 2-weekly injections of medication, which are seeming more and more painful On My Hips... No pain in foot. The Cherry 'Under-The-Tongue' Tablets Seem To Be Available Everywhere... I'm Sorry I Couldn't help More...

  • There's a Pernicious Anaemia community on here, you may get the answers you need from members on there.

    Do you have the results of your last B12 test, your results may be in range but that doesn't mean they are optimal.

You may also like...